Tag Archives: Senakot

Cycle 3 Complete

Well I made it to the end of my third cycle of chemotherapy. This week is no different than all the others as far as side effects go. I’ve been struggling all week with nausea as usual, but the new … Continue reading

Posted in Updates by Wendy Jo | Tagged , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , | Leave a comment

Another One Down

And another treatment is done. I’m always so happy when they are over. But the time seems to fly by between treatments and the next thing you know it’s time for yet another one. *sigh*

Posted in Updates by Wendy Jo | Tagged , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , | Leave a comment

Doctors And Treatments

Hey everyone! Time for another update.

Posted in Updates by Wendy Jo | Tagged , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , | Leave a comment

Lots Going On

My goodness how time can get away from you when things get busy!

Posted in Updates by Wendy Jo | Tagged , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , | Leave a comment

Rough Week

WARNING: TMI ALERT!

Posted in Updates by Wendy Jo | Tagged , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , | Leave a comment